# SDR UALA2011112106400

- Difficulty date: November 20, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,434 hours, 9,370 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 22
- Condition: Weak
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT WEAK TRANSMITTER LIMITED RANGE ON L VHF.  REPLACED L VHF TRANSCEIVER PER AMM.  MAT TEST AND GRND TEST OKAY.
